MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG GEMINI SL; FEMORAL COMPONENT

WALDEMAR LINK GMBH & CO.KG GEMINI SL; FEMORAL COMPONENT
Model Number 318-103/03
Medical Device Problem Codes Degraded (1153); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Aseptic mobilization left total knee replacement.
 
Event or Problem Description
Aseptic mobilization left total knee replacement.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.An "aseptic mobilization" after a standing time of 12 years had been reported.Aseptic loosening is a known complication documented in the ifu (instruction for use).
 
Event or Problem Description
Aseptic mobilization left total knee replacement.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This report is the final supplemental report, the complaint ist closed.

Brand Name
GEMINI SL
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key16277024
Report Number3004371426-2023-00005
Device Sequence Number6474927
Product Code JWH
UDI-Device Identifier04026575311392
UDI-Public04026575311392
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model Number318-103/03
Device Catalogue Number318-103/03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer01/11/2023
01/11/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date08/04/2023
11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexUnknown